# SDR RAIA961105

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N570HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41089
- System (JASC): 7603 · Power Lever
- Part: Switch
- Part number: S2700004
- Condition: Out Of Adjust
- Location: Cockpit
- Part time: 947 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JFK - FLT 7743 - TAKEOFF CONFIG WARNING SOUNDED ON TAKEOFF.  MAINTENANCE ADJUSTED THE LEFT CONDITION LEVER MICROSWITCH.  (X)
